Existence of Optimal Strategies in linear Multisector Models

Freni, Giuseppe and Gozzi, Fausto and Salvadori, Neri (2004) Existence of Optimal Strategies in linear Multisector Models. [Discussion Paper]. p. 70. Discussion Papers (No. 2004/29).

PDF (Full text)
Download (917kB)
Related URLs:


In this paper we give a sufficient and almost necessary condition for the existence of optimal strategies in linear multisector models when time is continuous, consumption is limited to one commodity, the instantaneous utility is of the CES type, and available technology allows a positive growth rate.

Item Type: Report / Paper (Discussion Paper)
Research documents and activity classification: Working Papers > Refereed Working Papers / of international relevance
Divisions: Department of Business and Management
Additional Information: The definitive version of the paper has been published in "Economic Theory", vol. 29(1), pages 25-48, September 2006
Uncontrolled Keywords: Endogenous growth, AK model, optimal control with mixed constraints, von Neumann growth model.
MIUR Scientific Area: Area 13 - Economics and Statistics > SECS-S/06 Mathematics for Economics, Actuarial Studies and Finance
Deposited by: Maria Teresa Nisticò
Date Deposited: 30 Nov 2010 17:38
Last Modified: 22 Apr 2015 00:13
URI: http://eprints.luiss.it/id/eprint/764


Downloads per month over past year

Repository Staff Only

View Item View Item